# SDR DALA2025010600091

- Difficulty date: December 24, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 101,134 hours, 46,901 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 6240665
- Part serial: 061C1990
- Condition: Faulty
- Location: Zone 200
- Part time: 97,869 hours, 23,163 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 667 BRIGHT FLASH AND SPARK FROM FO SIDE WINDOW AT 9000FT R SIDE WINDOW EICAS RAN QRH, R RIDE WINDOW HEAT SWITCH OFF AND INOP LIGHT ON FOR REMAINDER OF FLIGHT. CORRECTIVE ACTION: REMOVED & REPLACED NO 2 SLIDING WINDOW HARNESS REF 757 WDM 30-41 -11. REMOVED & REPLACED NO 2 WINDOW HEAT CONTROLLER IAW B757 AMM 30-41-01. T/S PER B757 WDM 30-41-11. RMVD J6,J7,J8. BOTH SENSOR VALUES PERFECT, HEATER RESISTANCE PERFECT. ALL SAME AS NEW WINDOW. NO DAMAGE TO OLD WINDOW. FOUND OPEN FROM D41576 PIN 2 TO D2304A PIN 13. FOUND LOCK ON D41576 BROKEN AND PIN 2 PUSHED INSIDE PLUG. R/R D41576 PER B757 SWPM CH20. WINDOW HEAT NOW OPS NML. BITE OF WHCU NO FAULTS. (6087082)
